# SDR AALA202509299360

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 32,319 hours, 12,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 LH EMERGENCY EXIT DOOR PRESSURE REQUIRES SERVICING. MAINTENANCE SERVICED #2 LH EMERGENCY EXIT DOOR IAW AMM 52-22-00.
